# SDR R61A2020081000589

- Difficulty date: August 6, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N245JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 30,800 hours, 19,263 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  PERFORMED OPERATIONAL CHECK OF L1 DOOR IN ACCORDANCE WITH AMM 52-11-00, OPS CHECK GOOD, COULD NOT DUPLICATE FAULT
